Authors' reply

Share/Save/Bookmark

Nijmeijer, Henk and Schaft, Arjan van der (1983) Authors' reply. IEEE Transactions on Automatic Control, 28 (9). pp. 933-934. ISSN 0018-9286

open access
[img]
Preview
PDF
209kB
Abstract:Authors' reply to comments on “Controlled Invariance for Nonlinear
Systems” (H. Nijmeijer and A. van der Schaft. IEEE Trans. Automat. Contr., vol. AC-27. pp. 904-914. Aug. 1982) by S.H. Mikhail
Item Type:Article
Copyright:© 1983 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55616
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page